# SDR TWAA0102802

- Difficulty date: February 7, 2001
- Submitted: February 13, 2001
- Operation: Air carrier
- Aircraft: N905TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49157
- Aircraft time: 55,078 hours, 28,621 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND CRACK AT FORMER FOOT (SHEAR TIE) STA 1429, BETWEEN LONGERON 1 AND 2R.  REPLACED FORMER FOOR PER DRAWING 9911840-112.  INSTALLED PER 51-30-02/05.
